# SDR UALA2011080304060

- Difficulty date: July 31, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 67,359 hours, 25,036 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO RT MED EXTERIOR FUSE EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED.
